you can skip to the last paragraph if you dont want to know my history...
Last year, I was diagnosed with atrial fibrillation after going to the hospital emergency room. After they put me on lopressor (beta blocker) for a month or so, and after plenty of tests (echocardiogram, tons of ekgs, and a houlter monitor, and recently a stress test) the cardiologist found nothing wrong with me and just told me to watch the caffeine and to loose weight.
In march 2007, I had gotten sick from what i think was a normal cold, and got better a few days later. I have started going to a gym, and have done heavy treadmill and upper body workouts many nights a week. Around april 20th, I got this like numbness or pain around my left breast area, and after a few days of it not going away, I went to the hospital ER, where they did a CBC and ekgs and determined it not to be heart related. Days went by and a week or so later, with the symptoms not going away, i started having bad headaches and tiredness. no matter what i did i could not get rid of the tiredness. I went to the ER again due to the development of the new symptoms and once again after tests were done they determined it not to be cardiac. I saw my cardiologist who firmly believes there is nothing wrong with my heart.
Now its a week later and im still not better. I have headaches, dizziness, weight loss, and am tired all the time, but not much of a runny nose nor a fever. I now get heart palpitations every once and a while. cold medicine helps a little though i do not know if its like a placebo effect. based on research online, i think it can be an infection, lyme disease, or encephalitis, but then again the chest pain makes me think its a worsening arterial aneurism or dissection that is causing the headaches, chest pain and dizziness. Im a 24 y/o overweight male, with medical bills since I do not have health insurance. I do not know what to do! please help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?